ACTA ET COMMENTATIONES UNIVERSITATIS TARTUENSIS DE MATHEMATICA, vol.24, no.1, pp.109-129, 2020 (ESCI)
Article / Article
ACTA ET COMMENTATIONES UNIVERSITATIS TARTUENSIS DE MATHEMATICA
Emerging Sources Citation Index (ESCI), Scopus, Academic Search Premier
Abdullah Gül University Affiliated:
In this paper, the authors examine the existence of positive solutions to a third-order boundary value problem having a sign changing nonlinearity. The proof makes use of fixed point index theory. An example is included to illustrate the applicability of the results.